# SDR CA970715019

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Cocked
- Location: #6 Cyl Exhaust
- Part time: 1,010 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION #6 CYLINDER WAS FOUND TO HAVE ZERO COMPRESSION. ON REMOVAL OF THE CYLINDER IT WAS FOUND THAT THE EXHAUST VALVE SEAT HAD LIFTED AND WAS COCKED AT AN ANGLE HOLDING THE EXHAUST VALVE OPEN. THIS RESULTED IN LACK OF COMPRESSION AND CAUSED ADDITIONAL DAMAGE TO THE ENGINE.
